EconPapers    
Economics at your fingertips  
 

The Core of Economies with Asymmetric Information: An Axiomatic Approach

Oscar Volij () and Darin Lee

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: We propose two generalizations of the Davis and Maschler (1965) reduced game property to economies with asymmetric information and apply them in the characterization of two solution concepts. One is Wilson's (1978) Coarse Core and the other is a subsolution of it which we call the Coarse+ Core.

Date: 2000-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Published in Journal of Mathematical Economics 2000, vol. 38, pp. 43-63

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The core of economies with asymmetric information: an axiomatic approach (2002) Downloads
Working Paper: The Core of Economies with Asymmetric Information: An Axiomatic Approach (1997) Downloads
Working Paper: The Core of Economies with Asymmetric Information: An Axiomatic Approach (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:5193

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2025-03-31
Handle: RePEc:isu:genres:5193